# SDR NJ5R2015FA0000198

- Difficulty date: February 19, 2015
- Submitted: May 12, 2015
- Operation: General aviation
- Aircraft: N632MR
- Make and model: Cessna 182T
- Aircraft serial: 18282186
- Engine: Lyc IO540AB1A5
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Baffle
- Part number: 18258112
- Condition: Warped
- Location: Muffler
- Part time: 199 hours
- Component: Muffler
- Component part number: 16256112
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD MUFFLER BAFFLE ON MUFFLER SYSTEM IS WARPED AND DISTORTED AFTER 199 HRS IN SERVICE.  BAFFLE MATERIAL IS TOO THIN FOR APPLICATION.
